# SDR 4DPA2025061720001

- Difficulty date: June 12, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N246JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145443
- Aircraft time: 39,619 hours, 33,680 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500115
- Part serial: 12161E
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED- ON DEPARTURE, RAIN FILLED DELAMINATED PORTION OF CA WINDSHIELD AND FROZE DURING CLIMB. MOC AND CREW ELECTED TO AIR RETURN. CORR ACTION- MX REPLACED NUTPLATES IN POSITION 51,91. R&R'D LH WINDSHIELD TORQUED L/H COCKPIT WINDSHIELD. INSTALLED WIPER STOP AND WINDOW SEALANT ALL OPS AND LEAK CHECKS GOOD.
